MAUDE Adverse Event Report: CENTURION MEDLINE; VANTEX 8.5F 20CM 4L CVC BUNDLE

CENTURION MEDLINE; VANTEX 8.5F 20CM 4L CVC BUNDLE
Model Number ECVC7785
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility "the lines are brittle" and the lumens have a "bump around the orifice making them accumulate fibrin and requiring alteplase and repeat procedures".After numerous attempts, no additional information was provided in relation to the reported incident.The sample has been requested, but has not been returned for evaluation.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility "the lines are brittle" and the lumens have a "bump around the orifice making them accumulate fibrin and requiring alteplase and repeat procedures".

Brand Name
MEDLINE
Common Device Name
VANTEX 8.5F 20CM 4L CVC BUNDLE
Manufacturer (Section D)
CENTURION
tri-state de mexico
s. de r.l. de c.v.
mexicali, baja california 21397
MX  21397
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key16303342
Report Number3004519921-2023-00003
Device Sequence Number20377209
Product Code OES
UDI-Device Identifier10653160349365
UDI-Public10653160349365
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberECVC7785
Device Catalogue NumberECVC7785
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Initial Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown